# SDR 2002F00372

- Difficulty date: April 1, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 20,719 hours, 6,348 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650930
- Part serial: 91091422
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 20,719 hours, 6,348 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 8026, DURING CRUISE CAPTAINS CDU LOCKED UP THEN WENT BLANK FOR APPROXIMATELY 15 MINUTES AND THEN CAME BACK ON LINE ON ITS OWN ACCORD AND OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  MAINTENANCE TESTED THE CAPTAINS CDU, ALL TEST NORMAL.  THE CAPTAINS AND FIRST OFFICERS CDU'S WERE SWAPPED FOR TROUBLESHOOTING.  R&R OF CDU'S IN ACCORDANCE WITH 34-60-101.
